# SDR FDEA201402060272

- Difficulty date: February 6, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 9,892 hours, 5,419 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 649020571
- Part serial: 1349830
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO AFW LOST GREEN SYS HYD QTY CONFIRMED BY ECAM HYD PAGE & GREEN SYS HYD QTY GAUGE.  RAN QRH LOWERED GEAR MANUALLY.  REMOVED & REPLACED GREEN SYSTEM HYD RES QTY TRANSMITTER IAW AMM 29-31-11-04, AND NO LEAKS NOTED ON OPS CHECK AND TRANSMITTER OPS CHECKS NORMAL.  RESET LANDING GEAR FREE FALL EXTENSION TO NORM.  OPS IAW AMM 32-33-00-02.
